# SDR CALA2013110892762

- Difficulty date: November 6, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 49,535 hours, 19,891 cycles
- Engine: Iae V2522A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG 1 REV ISOLATION FAULT ECAM ON LANDING ROLLOUT AFTER THROTTLE WAS BACK TO FWD IDLE.  HAD ECAM MSG "ENG 1 REV ISOL FAULT" 77-11-00 WITH CFDS MSG  "TR SOV-HCU-EEC1" 78-37-00.  TROUBLE SHOT IAW TSM 78-37-00-810-809-A 13, PER STEP 4A2 PG. 2.  REPLACED THRUST REVERSER LOCKING CTL, ENG 1 STATIC RELAY 3EG1.  ACCOMPLISHED OPERATION TEST OF NR 1 ENG THRUST REVERSER IAW AMM 78-31-00-710-041, OPERATIONS TESTED GOOD.
